Author Topic: Benzo withdrawal and Migraine meds  (Read 228 times)

[Buddie]

Benzo withdrawal and Migraine meds
« on: April 17, 2022, 04:48:52 pm »
Iím tapering Xanax and currently suffering bad withdrawals. I have a prescription for Fiorinal (bultabital/codeine/caffeine) and Iím nervous about taking it because of the barbiturate and caffeine. Has anyone taken this while in withdrawal? Will it make things worse? My main symptoms other than the migraine is panic and anxiety. The regular otc stuff is not helping my migraine.

My other reason for fear is that I took gravol for nausea the other night (dimenhydrinate) and for the first time ever, it caused excitability rather than sedation. My mind would not stop racing and I had bad panic.

Does anyone have any experience or insight with either of these meds?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Benzo withdrawal and Migraine meds
« Reply #1 on: April 18, 2022, 03:17:37 pm »
I'd be nervous about the Fiorinal too, especially with how you reacted to the Gravol.  If you don't get many replies you might want to use these search tools, they're much better than the forum search function. http://www.benzobuddies.org/forum/index.php?topic=251991.0

The problem with other medications and supplements is we're so darn sensitive while going through this, we don't often react the way we normally would.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.